Asian Journal of Civil Engineering-Building And Housing, Volume (6), No (3), Year (2005-9) , Pages (153-165)

Title : ( Derivation of incompatible modes in non-conforming finite elements using hierarchical shape functions )

Authors: S.M. Tavakkoli , Behrooz Hassani , H. Ghasemnejad ,

Citation: BibTeX | EndNote

Abstract

The close relationship between the hierarchical shape functions and the incompatible modes in non-conforming finite elements is investigated and a simple approach is presented to systematically derive the incompatible modes of any order. The performance of the developed non-conforming elements is demonstrated via examples from literature and in comparison with the hybrid stress elements.

Keywords

, topology optimization, noise cleaning, non-conforming elements